# SDR DALA2025102707840

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1262803) STA 947 FLOOR BEAM HAS CORROSION UNDER LAV FITTINGS AT LBL24 AND LBL 48. REPAIRED FLOOR BEAM STA 947 AT LBL24 AND LBL48 AS PER REF B737-900 SRM 53-70-51-2R.
